Initial algebra for a system of right-linear functors

  • Anna Labella
  • Rocco de Nicola

Abstract

In 2003 we showed that right-linear systems of equations over regular expressions, when interpreted in a category of trees, have a solution whenever they enjoy a specific property that we called hierarchicity and that is instrumental to avoid critical mutual recursive definitions. In this note, we prove that a right-linear system of polynomial endofunctors on a cocartesian monoidal closed category which enjoys parameterized left list arithmeticity, has an initial algebra, provided it satisfies a property similar to hierarchicity.
Published
2017-01-01
How to Cite
Labella, A., & Nicola, R. de. (2017). Initial algebra for a system of right-linear functors. Acta Cybernetica, 23(1), 191-201. https://doi.org/10.14232/actacyb.23.1.2017.12
Section
Regular articles